# SDR FDEA201110154522

- Difficulty date: October 15, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 36,832 hours, 11,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2257158900400
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT 161GF FLOOR PANEL BROKEN. REMOVED FLOOR PANEL IAW AMM 53-10-35-04.  FABRICATED A NEW FLOOR PANEL IAW SRM 53-10-20, AND DRAWING 48 A532799630. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.  INSTALLED FLOOR PANEL IAW AMM 53-10-35-04.
